# SDR SWAA2023022003383

- Difficulty date: February 14, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 54,627 hours, 36,190 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Faulty
- Location: Zn 700 Landing G
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER T/O WHEN PLACING GEAR HANDLE TO OFF ALL 3 RED DISAGREE LIGHTS ILLUMINATED AND WE HEARD/FELT THAT EITHER A GEAR DOOR OR LANDING OR LANDING GEAR MOVED OUT OF THE RETRACTED POSITION. PUT THE HANDLE BACK UP AND LIGHTS WENT OUT. PUT IT BACK TO OFF FUNCTIONED NORMALLY. ALL BELOW 240 KTS<[01] PERFORMED MAIN LANDING GEAR AND NOSE LANDING GEAR OPERATIONAL TESTS IAW AMM 32-32-00. OPERATIONAL TESTS PASSED; NO DEFECTS NOTED.;[02] PERFORMED MAIN LANDING GEAR AND NOSE LANDING GEAR OPERATIONAL TESTS IAW AMM 32-32-00. OPERATIONAL TESTS PASSED; NO DEFECTS NOTED. AND AMM 32-33-00. REF L/P 2143027
